Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Took DepoProvera injection for heavy, excessive bleeding. Bleeding reduced but having stomach flutters, tiredness. Reaction to injection?

Hi, three weeks ago I went to my general MD requesting the Depo Provera injection due to my mensus cycle being heavy including blood clots and excessive bleeding. I have suffered from cysts , POD, as well as some other general health issues. I received the injection on the 3rd day of my mensus cycle. Since then I have been lightly bleeding, cramping, stomach flutters, exhausted etc. I also carry two genetic markers for Hemeochromatosis which has caused me to have high iron, as well as hypoglycemia ...I have a raised bump on my shoulder from the injection site. I am not generally affected by most of my conditions because I am educated and know how to look after myself. I have hypersensitive to most medications so I do stay away from prescribed meds if I can....just looking for some insight on what my body may be experiencing. I will be 40 in a few months and the last 2 years may be pre-meno......any suggestions of what the fluttering may be, or if possibly I may be having a reaction to the injection? Thank you :)
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
It is very nice to the query of so conscious patient .
The medroxy progesterone ( depo provera) injection causes pain at the site of injection ( as in your case) , thrombophlebitis .
This injection also causes nausea, fluttering breast tenderness, fatigue, dizziness anorexia ( as most of these type of symptoms were present in your case.)
Since your age is 40 years and in this age group patient estrogen depletion is very common ( perimenopausal syndrome).
Patient itself feel some uneasiness and palpitation so nothing to worry .
I think you are so intelligent so need not say something extra.
Good luck.
Answered: Wed, 4 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor